# SDR SWAA2013110521982

- Difficulty date: November 1, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 50,566 hours, 29,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE PANEL 521BB DELAMINATED ON INBD CORNER.  REPAIRED PANEL IAW SRM.
